# SDR CALA2013090991141

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,263 hours, 10,532 cycles
- Engine: Pwa PW4056
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Leaking
- Location: Lavatory
- Component: Toilet
- Component part number: 5000013U1
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT CENTER LAVATORY RINSE VALVE LEAKING.  WATER SHUT OFF.  PLACED LAVATORY ON IAW MEL 38 -30M.  WATER SHUTOFF & LAVATORY SECURED.  LT AFT CENTER LAVATORY PC NR 160-9511.
